# SDR AALA201808319013

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 51,753 hours, 22,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EXIT LIGHT LENS WAS BROKEN.  REPLACED THE LENS. LIGHT OPS OK.
